# SDR HEEA0014289

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: PM212302
- Condition: Failed
- Location: Cyclic Stick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC STICK SWITCH FAILED.
